MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH CT FEM CUT TIB PIN R; TRUMATCH INSTRUMENTS : FIXATION PINS

DEPUY ORTHOPAEDICS INC US TRUMATCH CT FEM CUT TIB PIN R; TRUMATCH INSTRUMENTS : FIXATION PINS
Model Number 42-0907
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During bilateral tka, there was a major issue with the external rotation on both femoral blocks.The blocks were externally rotated.After noticing there was too much external rotation, surgeon had to use the regular sizing device to dial it back down to normal, delaying each knee by about 10 minutes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned for evaluation.No evidence was found indicating product error was a contributing factor to the reported event.Depuy considers the investigation closed.Should additional info be received, the investigation will be re-opened as necessary.Device history lot : a device history record (dhr) review was performed.The review found one non-conformance (nr-0138283) against the provided lot number.The nr was for a batch of resin not meeting a material specification, and it is not related to the current reported event of too much external rotation in surgery.

Brand Name
TRUMATCH CT FEM CUT TIB PIN R
Common Device Name
TRUMATCH INSTRUMENTS : FIXATION PINS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11265884
Report Number1818910-2021-02248
Device Sequence Number3132096
Product Code JWH
UDI-Device Identifier10603295384823
UDI-Public10603295384823
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-0907
Device Catalogue Number420907
Device Lot Number25258
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1